# SDR R61A2021090300685

- Difficulty date: August 19, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 27,563 hours, 19,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE, AFT GALLEY FLOOR SUPPORT STRUCTURE, CENTER SHEAR PANEL AT FR 87-88 BETWEEN L/H AND R/H SEAT TRACK FOUND CORRODED IN PREVIOUSLY BLENDED AREA. REMOVED AND REPLACED IAW ERJ-175 SRM 51-42-01.
